# SDR USAA2015032300005

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 44,881 hours, 20,585 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3345
- Condition: Leaking
- Location: Apu Bay
- Part time: 21,567 hours, 9,503 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN & COCKPIT ODOR WITH APU BLEED ON.  ON GND IN AIR DURING DESCENT SLIGHT ODOR IN COCKPIT ONLY.  REPLACED APU IAW JC 26L31049003.  OPERATIONAL CHECKED GOOD.
